Alert archive / Ohio / Tornado Warnings in 2024

Tornado Warning 22, NWS Charleston, WV

September 27, 2024Jackson County, Vinton County, Ohio

NWS Charleston, WV issued this tornado warning at Sep 27, 2024, 4:16 PM EDT for Jackson County, Vinton County, Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 4:16 PM EDT (20:16 UTC)
Expired
Sep 27, 2024, 4:34 PM EDT
In force
18 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jackson County, OH, Vinton County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

994 
WFUS51 KRLX 272016
TORRLX
OHC079-163-272045-
/O.NEW.KRLX.TO.W.0022.240927T2016Z-240927T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
416 PM EDT Fri Sep 27 2024

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Western Jackson County in southeastern Ohio...
  Western Vinton County in southeastern Ohio...

* Until 445 PM EDT.

* At 416 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles southwest of Jackson, moving northwest at 20
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Jackson around 420 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Petersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3915 8279 3917 8278 3917 8277 3926 8276
      3927 8274 3895 8262 3891 8276 3894 8275
      3895 8281
TIME...MOT...LOC 2016Z 157DEG 19KT 3899 8277 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
1 follow-up statement
682 
WWUS51 KRLX 272034
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
434 PM EDT Fri Sep 27 2024

OHC079-163-272044-
/O.CAN.KRLX.TO.W.0022.000000T0000Z-240927T2045Z/
Jackson OH-Vinton OH-
434 PM EDT Fri Sep 27 2024

...THE TORNADO WARNING FOR WESTERN JACKSON AND WESTERN VINTON
COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3915 8279 3917 8278 3917 8277 3926 8276
      3927 8274 3895 8262 3891 8276 3894 8275
      3895 8281
TIME...MOT...LOC 2032Z 157DEG 19KT 3908 8282 

$$

JP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Sep 27, 2:41 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 27, 2:41 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
241 PM EDT Fri Sep 27 2024

.SYNOPSIS...
Remnants of Helene spreading strong gusty winds and additional
rainfall thru this evening. More rain chances over the weekend into
early next week. Drier weather takes hold middle of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 240 PM Friday...

Key Points:

 * Flash Flood Watch in effect until 8 PM tonight for southwest
   VA, mountains of WV and the Tri-State Area.

 * High Wind Warning in effect until 8 PM tonight across the
   mountains of southwest VA and WV.

 * Wind Advisory in effect until 8 PM tonight for portions of
   the coalfields, foothills and mountains of WV, as well as
   portions of the the Tri-State Area.

Radar imagery indicate the center of circulation of Tropical Storm
Helene, roughly over eastern KY, is moving slowly west northwest.
Although most of the convection closer to its center is expected to
exit west later this afternoon, outer rain bands are noted over
VA moving towards out eastern mountains. Expect moderate to
heavy rain, and strong gusty winds along these outer bands
through this evening. These features will affect mainly the
eastern mountains and portions of the northern sections at least
through midnight.

Winds are expected to subside considerably after sunset. Flash flood
watch remains in effect until 8 PM this evening. Wind advisory and
High Wind warnings continue in effect until 8 PM this evening.

General guidance suggests plenty of low level stratus developing
tonight. Abundant low level moisture will keep lows tonight
generally in the lower 60s to upper 50s. Near normal afternoon
temperatures are anticipated on Saturday, depending on abundant
cloudiness.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 210 PM Friday...

Upper low will slowly drift back over the area Sunday into Monday,
with generally light shower activity as it does so, although heavier
amounts are possible in any enhanced showers or convection that is
able to occur, and WPC has maintained a marginal risk across the
area for Sunday, and across eastern zones for Monday.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 1208 PM Friday...

Low should open into a wave and generally move east of the area by
Tuesday. However, it will be quickly followed by a front that will
sweep across the area sometime in the Tuesday night or early
Wednesday time frame. High pressure will then build in behind the
departing system for drier, and mild conditions across the area,
along with low RH.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 144 PM Friday...

MVFR/IFR conditions will continue along bands of light to
moderate rain moving across the southern and eastern terminals
this afternoon. It appears to be a dry slot south and east of
the circulation from Helene that will spread from south to north
through early this evening, as Helene moves slowly west
northwest. Therefore, expect visibility to improve outside
showers or storms. However, ceilings may remain under MVFR/IFR
along and near the mountains tonight.

As most precipitation exits west of the area this evening, isolated
and weaker rain bands may move over our area from time to time to
produce moderate rain and gusty winds. Expect the atmosphere to
decouple some overnight, reducing winds.

Northeast winds 15 to 20 knots gusting up to 50 knots will be
possible at some terminals before the system moves west this
evening. Expect winds to decrease to 5 to 10 knots, gusting up to 28
knots along the higher elevations, but loosing the gustiness across
the lowlands outside any shower overnight tonight.

Central guidance suggest low stratus developing across the central
and northeast mountains from 06Z through 13Z Friday morning.

Surface winds 10 knots or less will prevail across the lowlands
later tonight, with few gusts along the higher elevations.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

ALTERNATE SCENARIOS: Timing and extent of low CIGs and gusty
winds could vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    M    H    M    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    L    H    H    H    H    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    M    L    L    L    M    M    M    L    M    M    H

AFTER 18Z SATURDAY...

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 8 PM EDT this evening for WVZ005-033-034-515-
     516-518-520-522>524.
     Wind Advisory until 8 PM EDT this evening for WVZ005-006-013-
     024>026-517-519-521-524-525.
     High Wind Warning until 8 PM EDT this evening for WVZ033-034-
     515-516-518-520-522-523-526.
OH...Flood Watch until 8 PM EDT this evening for OHZ087.
     Wind Advisory until 8 PM EDT this evening for OHZ083-086-087.
KY...Flood Watch until 8 PM EDT this evening for KYZ101>103-105.
     Wind Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...Flood Watch until 8 PM EDT this evening for VAZ003-004.
     High Wind Warning until 8 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...FK/LTC
NEAR TERM...ARJ
SHORT TERM...SL
LONG TERM...SL
AVIATION...LTC
Hazardous weather outlook, Sep 27, 9:29 AM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
929 AM EDT Fri Sep 27 2024

OHZ066-067-075-076-084-085-WVZ007>011-014>020-027>032-039-040-281330-
Perry-Morgan-Athens-Washington-Vinton-Meigs-Mason-Jackson WV-Wood-
Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
929 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Localized instances of flash flooding may occur today with showers
associated with the remnants of Helene.

Southeast winds could be breezy or gusty at times, especially this
morning. Winds could gust up to 40 mph which could knock down trees,
power lines and any unsecured objects.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ083-086-WVZ006-013-024>026-517-519-521-281330-
Jackson OH-Gallia-Cabell-Lincoln-Mingo-Logan-Boone-Northwest Fayette-
Northwest Nicholas-Northwest Webster-
929 AM EDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of northeast, southeast, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ087-WVZ005-281330-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-
929 AM EDT Fri Sep 27 2024

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ034-515-516-518-520-522-281330-
Wyoming-Northwest Raleigh-Southeast Raleigh-Southeast Fayette-
Southeast Nicholas-Southeast Webster-
929 AM EDT Fri Sep 27 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast,
southeast and southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind Advisory.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-281330-
Dickenson-Buchanan-McDowell-
929 AM EDT Fri Sep 27 2024

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind Advisory.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-281330-
Northwest Pocahontas-
929 AM EDT Fri Sep 27 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind Advisory.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ524-281330-
Southeast Pocahontas-
929 AM EDT Fri Sep 27 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ526-281330-
Southeast Randolph-
929 AM EDT Fri Sep 27 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ525-281330-
Northwest Randolph-
929 AM EDT Fri Sep 27 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Localized flooding concerns may arise from daily showers and
thunderstorms through the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Sep 27, 3:58 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
358 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     Flash Flood      Bellefonte              38.50N 82.69W
09/27/2024                   Greenup            KY   911 Call Center

            Water in home.

&&

ABE
Local storm report, Sep 27, 4:00 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
400 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     9 W Wayne               38.24N 82.60W
09/27/2024                   Wayne              WV   911 Call Center

            Tree has taken down a transformer, power
            pole and lines. Road completely blocked.

&&

ABE
Local storm report, Sep 27, 4:02 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
402 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tstm Wnd Dmg     2 NW Mineral Wells      39.19N 81.53W
09/27/2024                   Wood               WV   911 Call Center

            Trees down blocking Stephens Fork Rd.

&&

ABE
Local storm report, Sep 27, 4:03 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
403 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Tstm Wnd Dmg     4 SW Welch              37.40N 81.65W
09/27/2024                   McDowell           WV   911 Call Center

            Tree fell on a house.

&&

ABE
Local storm report, Sep 27, 4:07 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
407 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Dmg     1 ENE Flatwoods         38.52N 82.71W
09/27/2024                   Greenup            KY   911 Call Center

            Numerous trees and power lines down in
            Bellefonte, Flatwoods, Raceland, and
            Russell.

&&

ABE
Local storm report, Sep 27, 4:08 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
408 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Non-Tstm Wnd Dmg 6 SW Wurtland           38.48N 82.83W
09/27/2024                   Greenup            KY   911 Call Center

            Numerous trees down.

&&

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:49 AM EDTWind AdvisoryRLXGallia, Jackson, Lawrence17 hr
Sep 27, 2:00 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence30 min
Sep 27, 2:22 PM EDTFlash Flood WarningRLXLawrence5 hr
Sep 27, 2:24 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXGallia, Lawrence66 min
Sep 27, 2:48 PM EDTTornado WarningRLXGallia, Lawrence13 min
Sep 27, 2:53 PM EDTTornado WarningRLXLawrence37 min
Sep 27, 3:11 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence49 min
Sep 27, 3:30 PM EDTFlash Flood WarningRLXGallia, Jackson, Lawrence4 hr
Sep 27, 3:51 PM EDTTornado WarningRLXJackson, Lawrence24 min
Sep 27, 6:13 PM EDTSpecial Weather StatementRLXGallia32 min
Sep 27, 7:50 PM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence2 hr

Nearby

Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.